# SDR UIEA201908315360

- Difficulty date: August 28, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1180 - 1220, RBL 77, SEAT TRACK O/B FLANGE FOUND CORROSION.( M/D STA 1180 - 1200, RBL 77, SEAT TRACK O/B FLANGE CORROSION REMOVED AND RE-PROTECTED AS PER SRM 51-10-02 AND SRM 51-20-01. BLEND OUT DEPTH 0.005", ORG 0.071", WIDTH 0.7", LENGTH 4" WITHIN SRM 53-00-52 ALLOWABLE DAMAGE FIG 101 LIMIT.  )
